# SDR AALA20110426DFW03

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 58,655 hours, 30,081 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Chafed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED ON CLIMBOUT C17 DIGITAL GUIDANCE COMPUTER CIRCUIT BREAKER POPPED.  TOTAL LOSS OF DIGITAL FLIGHT GUIDANCE SYSTEM, 1 AND 2 YAW DAMPER, MACH TRIM, AUTO THROTTLE AND AUTO PILOT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  FOUND 1C610R20RD WIRE TO LEFT ELEVATOR POSITION SENSOR IN AFT TAIL COMPARTMENT CHAFED.  REPAIRED WIRE.  SYSTEM GROUND CHECK NORMAL OPERATION.
